On a class of graphs with perscribed mean curvature.

Duong Minh Duc; I.M.C. Salavessa

Manuscripta mathematica (1994)

  • Volume: 82, Issue: 3-4, page 227-240
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Duc, Duong Minh, and Salavessa, I.M.C.. "On a class of graphs with perscribed mean curvature.." Manuscripta mathematica 82.3-4 (1994): 227-240. <http://eudml.org/doc/155929>.

@article{Duc1994,
author = {Duc, Duong Minh, Salavessa, I.M.C.},
journal = {Manuscripta mathematica},
keywords = {barrier-function technique; boundary estimates; maximum principle for the gradient},
number = {3-4},
pages = {227-240},
title = {On a class of graphs with perscribed mean curvature.},
url = {http://eudml.org/doc/155929},
volume = {82},
year = {1994},
}

TY - JOUR
AU - Duc, Duong Minh
AU - Salavessa, I.M.C.
TI - On a class of graphs with perscribed mean curvature.
JO - Manuscripta mathematica
PY - 1994
VL - 82
IS - 3-4
SP - 227
EP - 240
KW - barrier-function technique; boundary estimates; maximum principle for the gradient
UR - http://eudml.org/doc/155929
ER -

NotesEmbed ?

top

You must be logged in to post comments.